# SDR 2001FA0000002

- Difficulty date: May 14, 2001
- Submitted: June 15, 2001
- Operation: General aviation
- Aircraft: N4441T
- Make and model: Cessna 441
- Aircraft serial: 4410133
- Engine: Garrtt TPE331*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cam
- Part number: 8976021
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLING NEWLY OVERHAULED ENGINE ON AIRCRAFT, FOUND THAT THE -30 P.P.C. COULD NOT BE RIGGED.  REMOVED THE P.P.C. AND FOUND THAT THE CAM INSIDE, ALTHOUGH MARKED WITH THE CORRECT P/N (8976021) WAS MANUFACTURED WRONG.  IT HAS THE WRONG CAM PROFILE.  REF: SB TPE331-72-0904.
